# SDR ABXA9701600

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N843AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46017
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 5755271
- Condition: Corrosion
- Location: Bs 260-360
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 260 LONG 28R FUSELAGE SKIN INTERNAL DOUBLER IS CORRODED.  REPLACED INTERNAL DOUBLER FROM FS 260 TO FS 360 BETWEEN L28R AND L36 IAW DWG 5755271 AND SRM 51-1-20D AND 51-1-21.
